BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO WITH TLS, MAXIMAL BARRIER PRECAUTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
9396108D |
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by the facility that the nurse had an issue with the microez introducer needle in the patient, when retracting the needle, the guidewire unraveled.